Erectile Disfunction, Depression Drugs Mixed Up
Dec. 10, 2020 — Sildenafil and trazodone tablets have been recalled by pharmaceutical distributor AvKare because the drugs were “inadvertently packaged together” when they were bottled by a third-party vendor, according to the company.
The recall is for 100 milligram (mg) sildenafil tablets, lot 36884 with an expiration date of 03/2022, and 100 mg trazodone tablets, lot 36783 with an expiration date of 06/2022, CNN reported.
Consuming sildenafil unintentionally may lead to serious health risks for people with underlying medical issues, the FDA said. The drug interact with nitrates found in some prescription drugs (such as nitroglycerin) lowering blood pressure to dangerous levels. People with diabetes, high blood pressure, or heart disease often take nitrates.
Avkare said it doesn’t know of any patients being harmed by the recalled products, CNN reported.
For more information about the recall, consumers can contact AvKARE at 1-855-361-3993.